# SDR DHL2002743511

- Difficulty date: November 9, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LIGHTNING STRIKE AT FS 198, STR 19 LT.   MECHANICALLY REMOVED PAINT FOR ACCESS IAW B-727 M/M 51-20-1.   BLEND LIGHTNING STRIKE IAW B-727 53-30-1 FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-1. CUT OUT DAMAGED AREA (UPPER SKIN) AND MADE STRUCTURAL FILLER AND REPAIR DOUBLER IAW B-727 SRM 53-30-3 AND 53-30-2.  REPAIR PARTS AND BARE METAL ALODINED AND PRIMED IAW B-727 SRM 51-10-2. PARTS INSTALLED IAW B-727 SRM 53-30-3.
